Turkish Journal of Mathematics
The main objective of this paper is to study an extended interpolative single and multivalued Hardy-Rogers type $F$-contractions in complete metric spaces. We prove some fixed point theorems for such mappings. Further, we give an application to integral equations to verify our main results. The results presented in this paper improve the recent works of Karapinar et al.  and Mohammadi et al. .
Interpolation, $F$-contractions, fixed point, Hardy-Rogers type contractions
"On extended interpolative single and multivalued $F$-contractions,"
Turkish Journal of Mathematics: Vol. 46:
3, Article 1.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss3/1